# SDR DHL2002721502

- Difficulty date: August 7, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, CRACK IN MAIN FRAME, STA 540, STR 24R.  STOP DRILL OF CRACK IN MAIN FRAME IAW B-727 SRM 51-10-1 FIG 1.  FABRICATED DOUBLER IAW B-727 SRM 52-90-1 PAGE 207-215.
